# SDR SWAA2019121239565

- Difficulty date: December 3, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 26,066 hours, 11,274 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A0000
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR BEAM UPPER SURFACE CORRODED AT BS. 986, LBL 43, AROUND DOME NUT FASTENERS. / REPAIRED FLOOR BEAM T-CAP IAW SRM.
